# SDR COEA2016010432801

- Difficulty date: January 4, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT WING PANEL 521DT FOIL & CUT OUT HAS FRETTING, LEVEL 2.  REPAIRED IAW SRAS DO TS 4809 07 4337 ISSUE D DATED 2 11 2016.
